# SDR DALA2024091308978

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 83,166 hours, 31,638 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 126993
- Condition: Haze
- Location: Right
- Part time: 87,546 hours, 37,280 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 5642 -SMKE- DURING DEPLANING VISIBLE HAZE AND SMELL IN AFT GALLEY. CORRECTIVE ACTION: REPLACED RIGHT PACK ACM, LOW LIMIT VALVE AND REHEATER.
